MathSciNet Relay Station
MathSciNet bibliographic data
MR2741930 34B18 (34B16)
Asif, Naseer Ahmad; Khan, Rahmat Ali; Henderson, Johnny Existence of positive solutions to a system of singular boundary value problems. Dynam. Systems Appl. 19 (2010), no. 2, 395–404.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement